# SDR IPXA2019012138096

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 30,960 hours, 16,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 EMERGENCY EGRESS LIGHT INOP. RELAMPED L1 EMERGENCY EGRESS LIGHT REF MM CH 33 51 06 OPS CHECK GOOD.
